Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Nausea, breast pain and lightheadedness - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Average Posted in: General Health
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions

Doctor :   hi
Doctor :   how can i help you
User :   Hello
Doctor :   hi
User :   I am having pain in my breasts (3 days and still going)
User :   Vomiting
User :   Nausea
User :   Lightheaded
User :   smell sensitivity and some more things.
Doctor :   For Health purposes please provide these: Age, Gender, Location, Occupation, Marital status
User :   I was wondering if I needed to be concerned
User :   Female, 28, married, homemaker, Corvallis, MT
Doctor :   when was your last periods
User :   Las month
Doctor :   date?
User :   I had a tubal ligation Dec. 2003.
User :   Last period was about 3 weeks
User :   Not sure on the date.
Doctor :   ok
Doctor :   do you have loose stools
User :   No.
User :   Having more though.
Doctor :   do you have any stomach pain
User :   Little.
Doctor :   is the pain in upper or lower part of the stomach

Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor